# SDR C2XA11CL091

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 12,194 hours, 6,714 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203579
- Condition: No Test
- Location: Lavatory
- Part time: 18,263 hours, 14,252 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 2528 THE CREW REPORTED THE LAV SMOKE DETECTOR WOULD NOT TEST.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
